# SDR FAU2009F00000

- Difficulty date: April 13, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N814GF
- Make and model: Lear 60LEAR
- Aircraft serial: 085
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 32003352
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF CABIN PRESSURIZATION DURING FLIGHT AND DIVERTED TO LAND.  MX TROUBLESHOOTING AND GROUND ENGINE RUNS COULD NOT DUPLICATE PROBLEM.  SUBSEQUENT TEST FLIGHT DUPLICATED DISCREPANCY.  PROBLEM IDENTIFIED AS A WEAK OR INTERMITTENT CABIN PRESSURIZATION FLOW CONTROL VALVE (PN 3200335-2).  PART REPLACED AND ACFT RETURNED TO SERVICE.  (K)
